# SDR SIMA200234509

- Difficulty date: November 20, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Engine: Allsn AE3007A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill
- Part number: 14521725615
- Condition: Corroded
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A LEVEL 2 CORROSION FOUND DURING AN IMBV INSPECTION.  AFT SERVICE DOOR SILL CORRODED.  REMOVED AND INSTALLED SERVICEABLE DOOR SILL IAW SRM.
